Die Greensche Funktion des wellenmechanischen Keplerproblems

J., Meixner

Mathematische Zeitschrift (1933)

  • Volume: 36, page 708-738
  • ISSN: 0025-5874; 1432-1823

How to cite


Meixner, J.,. "Die Greensche Funktion des wellenmechanischen Keplerproblems." Mathematische Zeitschrift 36 (1933): 708-738. <http://eudml.org/doc/168419>.

author = {Meixner, J.,},
journal = {Mathematische Zeitschrift},
keywords = {differential equations},
pages = {708-738},
title = {Die Greensche Funktion des wellenmechanischen Keplerproblems},
url = {http://eudml.org/doc/168419},
volume = {36},
year = {1933},

AU - Meixner, J.,
TI - Die Greensche Funktion des wellenmechanischen Keplerproblems
JO - Mathematische Zeitschrift
PY - 1933
VL - 36
SP - 708
EP - 738
KW - differential equations
UR - http://eudml.org/doc/168419
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.